# SDR UPS99230295

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 346-642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION C57-562-02-1B, L/W FWD UPPER SPAR CHORD ON HORIZONTAL FLANGE AT NR 4 SLAT ACTUATOR O/B MOUNT ANGLE.  CORROSION OUT OF LIMITS PER SRM 57-10-1.  REMOVED SECTION FROM FSS 346-FSS 642 FRONT SPAR TO BE REPLACED ON NRC 934257.
